# SDR DALA2020102603472

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 96,903 hours, 13,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT 34AB AND EXIT SIGN BY LAV 205 ARE INOPERATIVE.  REPLACED BATTERY PACK CHARGER M739.  SYSTEM OPERATION IS NORMAL.
